Kodai Mathematical Journal

A construction of lattices in splittable solvable Lie groups

Takumi Yamada

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

In this paper, we consider a unified constructions of lattices in splittable solvable Lie groups.

Article information

Source
Kodai Math. J., Volume 39, Number 2 (2016), 378-388.

Dates
First available in Project Euclid: 6 July 2016

Permanent link to this document
https://projecteuclid.org/euclid.kmj/1467830144

Digital Object Identifier
doi:10.2996/kmj/1467830144

Mathematical Reviews number (MathSciNet)
MR3520519

Zentralblatt MATH identifier
1381.22006

Citation

Yamada, Takumi. A construction of lattices in splittable solvable Lie groups. Kodai Math. J. 39 (2016), no. 2, 378--388. doi:10.2996/kmj/1467830144. https://projecteuclid.org/euclid.kmj/1467830144


Export citation